MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-2113
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the endoscope reprocessor accessories connecting tube on the reprocesser are breaking and popping off mid cycle.The issue occurred during [event].There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
E2, e3, & g2: additional information has been obtained and provided.This report is being supplemented to provide additional information based on the legal manufacturer's device evaluation and investigation.Based on the results of the device evaluation, the reported event was not confirmed.The dhr was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The case is not due to design.Based on the results of the legal manufacturer's investigation, a definitive root cause of the reported event could not be identified, nor could the phenomenon be confirmed/reproduced.The event can be prevented by following the instructions for use which state: 9.Preparation and inspection.1) visually inspect the connecting tube to ensure that there are no cracks, breaks, rips, scratches, attached debris, or other irregularities.2) move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken.Olympus will continue to monitor field performance for this device.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20302818
Report Number9610595-2024-19200
Device Sequence Number21053604
Product Code FEB
UDI-Device Identifier04953170404085
UDI-Public04953170404085
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2113
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OER-ELITE REPROCESSOR
Patient SexUnknown